# SDR ASOA20140109003

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 29,208 hours, 22,210 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED NR 2 PACK INOPERATIVE.   WHEN RUNNING, SMOKE IN CABIN.  MAINTENANCE INSPECTED AND PERFORMED OPS CHECKS. NO DEFECTS OR SMOKE NOTED.
